# SDR IPXA2015040287660

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028120
- Condition: Dented
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8, AFT PIT LT SIDE FRAME AT STA 1280, STR 25L DENTED.  REPAIRED IAW SRM 53-00-07-2R PROCEDURE 6, REPAIR 6, DETAIL 1.
